Denisov, Sergev A. (2004) Absolutely Continuous Spectrum of Multidimensional Schrödinger Operator. International Mathematics Research Notices, 2004 (74). pp. 3963-3982. ISSN 1073-7928. http://resolver.caltech.edu/CaltechAUTHORS:20110920-113017984
Full text is not posted in this repository. Consult Related URLs below.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20110920-113017984
We prove that a three-dimensional Schrödinger operator with slowly decaying potential has an absolutely continuous (a.c.) spectrum that fills R+. Asymptotics of Green's functions is obtained as well.
|Additional Information:||© 2004 Hindawi Publishing Corporation. Received April 25, 2004. Revision received September 1, 2004. Accepted October 17, 2004. We are grateful to B. Simon for the useful discussions.|
|Official Citation:||Sergey A. Denisov Absolutely continuous spectrum of multidimensional Schrödinger operator Int Math Res Notices (2004) Vol. 2004 3963-3982 doi:10.1155/S107379280414141X|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Ruth Sustaita|
|Deposited On:||20 Sep 2011 20:17|
|Last Modified:||23 Aug 2016 10:05|
Repository Staff Only: item control page